Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 690806, 11 pages
http://dx.doi.org/10.1155/2014/690806
Research Article

Quasi-Jordan Banach Algebras

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455-5, Riyadh 11451, Saudi Arabia

Received 16 November 2013; Accepted 14 January 2014; Published 25 March 2014

Academic Editor: Marco Sabatini

Copyright © 2014 Reem K. Alhefthi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reem K. Alhefthi, Akhlaq A. Siddiqui, and Fatmah B. Jamjoom, “Quasi-Jordan Banach Algebras,” Abstract and Applied Analysis, vol. 2014, Article ID 690806, 11 pages, 2014. https://doi.org/10.1155/2014/690806.